Next Article in Journal
Adding Negative Learning to Ant Colony Optimization: A Comprehensive Study
Next Article in Special Issue
On Laplacian Eigenvalues of the Zero-Divisor Graph Associated to the Ring of Integers Modulo n
Previous Article in Journal
Wiener–Hosoya Matrix of Connected Graphs
Previous Article in Special Issue
The Mean Values of Character Sums and Their Applications
Article

On Maximal Distance Energy

1
School of Science, Zhejiang University of Science and Technology, Hangzhou 310023, China
2
Department of Mathematics, Sungkyunkwan University, Suwon 16419, Korea
3
Department of Computer and Information Sciences, Northumbria University, Newcastle NE1 8ST, UK
*
Authors to whom correspondence should be addressed.
Academic Editors: Pavel Trojovský, Diego Marques and Iwona Włoch
Mathematics 2021, 9(4), 360; https://doi.org/10.3390/math9040360
Received: 19 January 2021 / Revised: 7 February 2021 / Accepted: 9 February 2021 / Published: 11 February 2021
(This article belongs to the Special Issue New Insights in Algebra, Discrete Mathematics, and Number Theory)
Let G be a graph of order n. If the maximal connected subgraph of G has no cut vertex then it is called a block. If each block of graph G is a clique then G is called clique tree. The distance energy ED(G) of graph G is the sum of the absolute values of the eigenvalues of the distance matrix D(G). In this paper, we study the properties on the eigencomponents corresponding to the distance spectral radius of some special class of clique trees. Using this result we characterize a graph which gives the maximum distance spectral radius among all clique trees of order n with k cliques. From this result, we confirm a conjecture on the maximum distance energy, which was given in Lin et al. Linear Algebra Appl 467(2015) 29-39. View Full-Text
Keywords: distance matrix; distance spectral radius; distance energy distance matrix; distance spectral radius; distance energy
MDPI and ACS Style

Sun, S.; Das, K.C.; Shang, Y. On Maximal Distance Energy. Mathematics 2021, 9, 360. https://doi.org/10.3390/math9040360

AMA Style

Sun S, Das KC, Shang Y. On Maximal Distance Energy. Mathematics. 2021; 9(4):360. https://doi.org/10.3390/math9040360

Chicago/Turabian Style

Sun, Shaowei, Kinkar C. Das, and Yilun Shang. 2021. "On Maximal Distance Energy" Mathematics 9, no. 4: 360. https://doi.org/10.3390/math9040360

Find Other Styles
Note that from the first issue of 2016, MDPI journals use article numbers instead of page numbers. See further details here.

Article Access Map by Country/Region

1
Back to TopTop